# SDR 07FDEA03470

- Difficulty date: September 9, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 40,106 hours, 8,872 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR, FORWARD CARGO DOOR CUTOUT AFT LOWER AREA FOUND CHAFED.   09-21-07    FUSELAGE EXTERIOR, FORWARD CARGO DOOR CUTOUT AFT LOWER CHAFFED AREA   REMOVED AS PER SRM 51-21-01 VOLUME II AND FOUND WITHIN LIMIT AS PER SRM 53-50-00 FIGURE 17 VOLUME I. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
